# SDR R61A20110349

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 11,191 hours, 8,813 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 ARMING LEVER WAS DIFFICULT TO USE.  MAINTENANCE ADJUSTED R-1 DOOR ARMING LEVER PER EMB AMM, OPS CHECK GOOD.
